# SDR FDEA201203020737

- Difficulty date: March 2, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 94,894 hours, 30,097 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Electrical Power
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY POWER TEST AND EXTERNAL POWER AND APU POWER SELECTED,  UNABLE TO GET A GOOD TEST UNTIL DESELECTING EXTERNAL POWER.  DURING TEST DISPLAY UNITS 1, 2, & 3, BLANK AS NORMAL BUT WHILE EXT POWER CONNECTED WOULD NOT REINSTATE.  TESTED EMERGENCY POWER SYS IAW AMM 24-00-00-5.  NO DEFECTS NOTED. OK TO CONTINUE.
